# SDR AALA202301310493

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 56,536 hours, 35,814 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517621
- Part serial: A9302
- Condition: Defective
- Location: R2 Door
- Part time: 60,160 hours, 25,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE REPLACING A DAMAGED SLIDE COVER ON THE R2 DOOR MAINTENANCE FOUND THE SLIDE HAD AIR IN IT WHICH PREVENTED THE INSTALLATION OF THE NEW SLIDE COVER. MAINTENANCE REPLACED THE SLIDE ASSEMBLY PER TASK CARD 26L00025010.
